# SDR AALA202506305613

- Difficulty date: June 24, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 33,557 hours, 13,899 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR4832
- Condition: Leaking
- Location: Zone 800
- Part time: 33,590 hours, 13,912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EMERGENCY OPERATION CYLINDER / ACTUATOR CONTINUES TO REQUIRE SERVICING. MAINTENANCE REPLACED THE R2 DOOR EMERGENCY OPERATION CYLINDER / ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-14.
